# SDR COMA2009030950094

- Difficulty date: March 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 34,306 hours, 31,141 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM BOS AIRCRAFT WOULD NOT PRESSURIZE, TRIED BOTH AUTO AND MANUAL CONTROLLERS.  EMERGENCY DECLARED, A/C RETURNED TO BOS LANDED SAFELY.  INSPECTED A/C, FOUND CARGO DOOR NOT PROPERLY CLOSED.  OPENED AND CLOSED CARGO DOOR, PERFORMED PRESSURIZATION CHECK.  NO DEFECTS NOTED.
